I started accutane at 16 years old at 40mg daily for a month, then 20mg daily for ~10 months. I quit “cold turkey.”
[x] Loss of Libido / Sex Drive
[x] Erectile Dysfunction
[x] Loss of Spontaneous Erections
[x] Watery Ejaculate
[x] Difficulty to Ejaculate / Orgasm
[x] Reduced Sperm Count
[x] Memory Loss / Forgetfulness
[x] Genital numbness / sensitivity decrease
[x] Stomach Pains / Digestion Problems
While taking claravis(isotretinoin) is when I initially tried to make muscle gains and it was HARD. I mean, I was eating lots of protein (skinny 16 year old 6’2" kid at 165 lbs) lots of calories and lifting 5-6 days a week with proper rest. In retrospect, I think I may have suffered from low testosterone during my treatment, but it’s impossible to determine whether this was from the Accutane or just my genetics. I felt joint and back pains on 40mg of the drug.
After the treatment concluded (now I am 17 years old, 180 lbs, 6’2", I had occasional erectile dysfunction when trying to have sex and I felt comfortable so anxiety didn’t play a role. Then, I made a google search of “Accutane erectile dysfunction” and found a lot of people with similar issues. Since that search (2 months ago?) I also noticed it’s harder to ejaculate and my penis lost sensitivity. Since summer started, though, and I started going outside more, working out constantly, getting lots of sun, etc, my erections have come back slightly, but they’re not at the level they used to be. My libido went up a bit, but again is not at the level it used to be even at a younger, less active, pimply self. I still have genital anesthesia, and a hard time ejaculating.
I haven’t looked at my blood tests that I have from the period while I was taking Accutane but I will do so when I have the chance, as well as hopefully get a new blood test soon.
I haven’t tried any treatments yet for this, but it’s only been 2 months since I first suspected I struggle from this. I have a positive mindset and am looking for help as much as I am looking to help others fix this.